Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries

Search this Article

Author(s)

Abstract

We construct a sequentially compact space of patches. By using this construction, we analyze certain symmetries of tilings obtained by substitution rules.

Journal

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 38(3), 385-395, 2008-11

    Hiroshima University

Codes

  • NII Article ID (NAID)
    110006958253
  • NII NACSIS-CAT ID (NCID)
    AA00664323
  • Text Lang
    ENG
  • ISSN
    00182079
  • Data Source
    NII-ELS 
Page Top